Publications with P. Matet

All publications by Pierre Matet and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:713 Matet, P., Péan, C., & Shelah, S. (2016). Cofinality of normal ideals on [\lambda]^{<\kappa} I. Arch. Math. Logic, 55(5-6), 799–834. arXiv: math/0404318 DOI: 10.1007/s00153-016-0496-5 MR: 3523657
Sh:799 Matet, P., Rosłanowski, A., & Shelah, S. (2005). Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc., 357(12), 4813–4837. arXiv: math/0210087 DOI: 10.1090/S0002-9947-05-04007-9 MR: 2165389
Sh:804 Matet, P., & Shelah, S. Positive partition relations for P_\kappa(\lambda). arXiv: math/0407440
Sh:813 Matet, P., Péan, C., & Shelah, S. (2005). Cofinality of normal ideals on P_\kappa(\lambda). II. Israel J. Math., 150, 253–283. DOI: 10.1007/BF02762383 MR: 2255811
Sh:869 Matet, P., & Shelah, S. (2017). The nonstationary ideal on P_\kappa (\lambda) for \lambda singular. Arch. Math. Logic, 56(7-8), 911–934. arXiv: math/0612246 DOI: 10.1007/s00153-017-0552-9 MR: 3696072